Co-dydramol

(Images are for illustration purposes only.)
  • UK Meds Money Bag Icon

    All inclusive service

    No hidden fees
  • UK Meds Delivery Icon

    Next Day Delivery

    Discreet Packaging
  • UK Meds Prescription Icon

    Prescription Included

    Via our online assessment

Co-dydramol

Co-dydramol is a combined analgesic consisting of dihydrocodeine and paracetamol used for the relief of mild to moderate pain.

UK Meds Order Now

Price

£39.99
In stock
Please note: you must be signed in to start a consultation, once approved by one of our registered partner doctors, we will then dispatch your medication.
Pain Relief

UK Meds asked our favorite doctor, Dr. Christian Jessen, to explain Pain. Below is what he has to say.

We've all experienced pain, headaches, sore muscles, arthritis and injuries. Pain can reach from mild to unbearable, but can nearly always be addressed by the right medications.

Sometimes, over the counter medicines such as paracetemol or ibuprofen can be enough, but if you have tried these and they haven't helped, a doctor may be able to prescribe you something more effective.

Remember, stronger pain medications can have potential drawbacks. Opioids can be highly addictive and should only be used under a doctor's supervision.

Discontinuing these medications suddenly after prolonged use can cause withdrawal symptoms so you should never do this without professional advice.

If you need a stronger pain medication, such as dihydrocodeine, codeine or co codamol, the online doctor's service at UK Meds may be able to help you.

- Dr. Christian Jessen

The video and article above is for information purposes only. They are not intended to diagnose a condition or prescribe a medicine. If you have any specific concerns about your health, please consult your GP or use our online doctor's service. You can follow Dr. Christian Jessen online on his Twitter account.

Read some of UK Meds 5 star reviews

What is Co-dydramol?

Co-dydramol contains two active ingredients, paracetamol 500mg and dihydrocodeine 10mg. They both belong to a group of medicines called analgesics, better known as painkillers. Co-dydramol is commonly used to treat mild to moderate pain for conditions including muscle and joint pain, headaches, migraine and dental pain.

How does Co-dydramol work?

As co-dydramol consists of 2 active ingredients, these both work together in order to provide a combined analgesic effect for the relief of mild to moderate pain.

Paracetamol is thought to reduce the intensity of pain signals sent to the brain. It is also an antipyretic (lowers raised temperatures) and therefore is commonly used in patients with high temperature. It prevents the release of a substance called prostaglandins, which results in a decrease in pain and body temperature.

Dihydrocodeine works by binding to receptors in the body called opioid receptors. These receptors are found in the brain, spinal cord, gut and other parts of the body. They are responsible for sending signals to the brain causing you to feel pain. By dihydrocodeine binding to these receptors, the transmission of pain signals is blocked resulting in pain relief.

What are the benefits of taking Co-dydramol?

Unmanaged pain can be tough when trying to complete general day to day tasks. This can result in distress, causing patients to present psychological responses such as low mood, anger, anxiety and in some cases, depression.

Effective use of Co-dydramol will decrease the amount of pain experienced and increase your tolerance to pain, making injuries and painful conditions more bearable. Consequently, this will allow you to go about your daily routine with little discomfort as possible.

How do I take Co-dydramol?

Co-dydramol should be taken with a glass of water, with or immediately after food.

If you forget to take a dose, take it as soon as you remember providing it is at least four hours since your last dose. Do not take a double dose to make up for a forgotten dose.

What is the dosage for Co-dydramol?

  • The usual adult dose for co-dydramol is one to two tablets every four to six hours.
  • Do not take more than eight tablets in 24 hours.
  • Dose may be reduced in the elderly.
  • Co-dydramol is not recommended for children under the age of 12.

What are the side effects Co-dydramol?

Common side effects that may occur with co-dydramol are as follows;

  • Constipation
  • Nausea (feeling sick)
  • Drowsiness
  • Vomiting (being sick)

Speak to your doctor if any of the above side effects become serious or lasts longer than a few days.

Please read the patient information leaflet available to download on this page for more information regarding common and uncommon side effects.

Co-dydramol precautions/interactions?

Speak to your doctor before stopping these tablets as it is recommended that it is stopped gradually. Stopping co-dydramol suddenly may cause you to feel restless and irritable, especially if you have been taking it for a long time.

You may feel dizzy or sleepy whilst taking co-dydramol. Should this occur, do not drive, use any tools or operate any heavy machinery.

Alcohol should be avoided whilst taking co-dydramol.

Do not take any products containing paracetamol with co-dydramol.

Please speak to a GP regarding any conditions you may suffer from or any regular medication you are taking before taking co-dydramol. For further information on cautions and interactions, please read the patient information leaflet available to download on this page.

Where can I buy Co-dydramol online safely?

Co-dydramol can be purchased securely here at UK Meds. You will need to have an online consultation with a doctor before supply can be made. This is to ensure your safety by asking various questions to determine if this is the best-suited medication for you.